# SDR SWAA2024072315257

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 36,997 hours, 17,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERG EXIT SIGN LENS AT OVERWING EXIT FELL OFF<[01] INSTALLED LENS PER AMM 33-51-01 EMERGENCY LIGHTS OPS CHECKS NORMAL.
